MathSciNet Relay Station
MathSciNet bibliographic data
MR476831 (57 #16383) 18D15
Herrlich, H.; Nel, L. D. Cartesian closed topological hulls. Proc. Amer. Math. Soc. 62 (1977), no. 2, 215–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement